# SDR AALA20100920JFK02

- Difficulty date: September 20, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 72,651 hours, 11,381 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulty
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED FLAP/SLAT DISAGREE CONFIGURATION WARNING DURING CLIMB.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED K215 RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
